# SDR FDEA201006252174

- Difficulty date: June 25, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA316335
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR PANEL A STA 1621 RBL 15 IS PUNCTURED.   FABRICATED NEW MAIN CARGO COMPARTMENT FLOOR PANEL IAW SRZ25-005 REV.H. INSTALLED NEW FLOORBOARD IAW MM 53-21-08-2.   APPLIED HOT MELT IAW MM 53-21-08-2 P.4 PAR.5.  APPLIED PLACARD ON FLOORBOARD IAW DWG.81608 REV.E SH4.
